International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 30, Pages 1581-1588
Projectivity and flatness over the endomorphism ring of a finitely generated module
Faculty of Applied Sciences, Vrije Universiteit Brussel (VUB), Brussels 1050, Belgium
Received 7 October 2003
Copyright © 2004 S. Caenepeel and T. Guédénon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a ring and a finitely generated -module.
We give necessary and sufficient conditions for projectivity and
flatness of a module over the endomorphism ring of .